# SDR 99ZZZX3746

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N861VL
- Make and model: Bnorm BN2B26
- Aircraft serial: 2155
- Engine: Lyc O540E4C5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15472
- Condition: Failed
- Location: Lt Engine
- Part time: 1,291 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LEFT ENGINE SURGED.  PILOT NOTICED FUEL PRESSURE DROP.  PERFORMED PROCEDURES, ELECTRICAL FUEL PUMP ACTIVATED, ENGINE CONTINUOUS WORKING NORMAL WHEN FUEL PRESSURE INCREASED.
